# SDR CA080814013

- Difficulty date: August 12, 2008
- Submitted: November 3, 2008
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: E, J
- Precautionary procedure: C

## Discrepancy

(CAN) DURING TAKE OFF ROLL AT AROUND 60 KNOTS, LT ENGINE ITT ENGINE WARNING ILLUMINATED AND CREW FELT THE ACFT YAW. ENGINE WAS SECURED AND ACFT RETURNED TO GATE WITHOUT INCIDENT. METALLIC DEBRIS OBSERVED ON THE RUNWAY AND IN ENGINE EXHAUST DUCT. ENGINE TO BE REMOVED AND SENT TO PWC FOR INVESTIGATION. MANUFACTURER WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED.
